# SDR USAA2012070200030

- Difficulty date: June 30, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 62,000 hours, 40,830 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Frame
- Part number: 65C314962
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - RUDDER RIGHT SIDE CONDUCTIVE FRAME CORRODED AT RUDDER STA 234.89.  REMOVED FRAME, FABRICATED AND INSTALLED NEW FRAME IAW BOEING DRAWING 65C31496 AND EA 104047.
